Alert archive / New Jersey / Special Marine Warnings in 2017

Special Marine Warning 59, NWS Philadelphia/Mount Holly

June 21, 2017

NWS Philadelphia/Mount Holly issued this special marine warning at Jun 21, 2017, 7:17 PM EDT. It was in force for 88 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2017, 7:17 PM EDT (23:17 UTC)
Expired
Jun 21, 2017, 8:45 PM EDT
In force
88 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.0 in
Wind
34.0 mph

The radar

The Dover AFB radar (KDOX), 85 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 8:28 PM EDTMARINE TSTM WIND 53Cape May, NJWEATHERFLOW LOCATION

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 11.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2017-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2017-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1471 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
-98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

292 
WHUS51 KPHI 212317
SMWPHI
ANZ453-454-473-475-220045-
/O.NEW.KPHI.MA.W.0059.170621T2317Z-170622T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
717 PM EDT WED JUN 21 2017

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
 
  COASTAL WATERS FROM GREAT EGG INLET NJ TO CAPE HENLOPEN DE OUT 20
NM...
  OUTER WATERS FROM GREAT EGG INLET NJ TO FENWICK ISLAND DE OUT 20 TO
40 NM...

* UNTIL 845 PM EDT

* AT 717 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE 
  EXTENDING FROM 18 NM NORTHWEST OF BUOY GE TO 9 NM NORTHEAST OF 
  FORTESQUE BEACH TO 8 NM SOUTHEAST OF WORTON POINT...MOVING 
  SOUTHEAST AT 35 KNOTS.

  HAZARD...WIND GUSTS 34 KNOTS OR GREATER. 

  SOURCE...RADAR INDICATED. 

  IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND 
           SUDDENLY HIGHER WAVES. 

* LOCATIONS IMPACTED INCLUDE...
  FIVE FATHOMS BUOY...BUOY 2FB...BUOY 4FB...BUOY 3FB...
  DEEPWATER REEF...OCEAN CITY REEF...WILDWOOD...THE LUMP...
  28-MILE WRECK...CAPE MAY REEF...SEA ISLE CITY...BUOY 2MS...
  WILDWOOD REEF AND CAPE MAY POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO SAFE HARBOR IMMEDIATELY AS GUSTY WINDS AND HIGH WAVES ARE
EXPECTED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.

&&

LAT...LON 3873 7404 3870 7415 3864 7416 3858 7420
      3889 7500 3898 7492 3898 7491 3899 7491
      3922 7469 3928 7461 3928 7459 3930 7459
      3900 7372
TIME...MOT...LOC 2317Z 300DEG 36KT 3953 7485 3936 7506 3922 7604 

HAIL...0.00IN
WIND...>34KTS

$$

JRK

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 21, 7:02 PM EDT, 15 minutes earlier.

Area forecast discussion, Jun 21, 7:02 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
702 PM EDT Wed Jun 21 2017

.SYNOPSIS...
A weak front will settle across our area into Thursday, then high
pressure builds off the coast of the Carolinas Thursday into Friday.
Low pressure will track well to our north Friday and Saturday, with
an associated cold front moving across our area late Friday. This
front however may slow or stall near the coast Saturday. High
pressure is then forecast to build in Tuesday and Wednesday.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
630 PM ESTF: busy evening. adjusting on the fly. pls see
warnings, stmts and local storm reports...mainly far s NJ and
the Delmarva from this time forward. It settles down around 8
or 9 PM EDT.

Instability will diminish quickly with sunset, so expect most of the
shower and thunderstorm activity to dissipate through the evening
hours. Model soundings indicate a layer of near saturation in the
mid levels (4000 to 7000 ft) overnight, and with the mid level flow
weakening, expect that if those mid level clouds develop, they will
linger over the region for much of the overnight hours. The
weakening cold front that is expected to drop into our region
overnight will be very diffuse, and is not expected to have much of
an impact aside from resulting in light and variable winds.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
Weakening surface high slides off shore through the day. At the same
time, a mid level short wave ridge axis is expected to propagate
over the region through the day tomorrow. As a result, expect dry
and warm conditions through the day tomorrow. As mentioned
previously, the overnight cold front is not expected to result in
any significant temperature difference, so temperatures are expected
to remain about 5 degrees above normal, with highs ranging from the
upper 70s to lower 90s.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
Summary...Building humidity across the region into Saturday and
convective chances with a front and possible tropical moisture
arriving, then some cooling for a time early next week.

Synoptic Overview...A ridge centered near the Southeast Coast will
shift southward as a trough shifts from the Midwest early Friday to
New England by early Saturday. This will send a cold front our way,
however it may potentially slow or stall near our coast through
Saturday. We will have to see how much moisture from the remnants of
current Tropical Storm Cindy gets pulled northward and enhances our
convective chances over the weekend, mainly Saturday. The trough is
forecast to amplify from the Midwest to the Ohio Valley Sunday, then
shift eastward through Tuesday. It then looks like a trough is in
place for the East on Wednesday, with surface high pressure building
in from the west. We used a model/continuity blend for Thursday
night through Friday night, then blended in the 12z WPC Guidance.
Some adjustments were then made following additional collaboration
with our neighboring offices.

For Thursday night...As an upper-level trough or closed low moves
across the Midwest and Upper Great Lakes, downstream warm advection
strengthens. This along with some short wave energy and increase in
the flow aloft should develop some showers and thunder to our west.
Some guidance brings this farther south across our area as the
leading edge of the strong warm air advection moves through. The
main focus may end up being farther north closer to the incoming
trough and increased flow. We will still keep some lower PoPs since
there is some potential for some showers/thunder.

For Friday and Saturday...Our region could be between systems to
start Friday, with one amplifying some across the Great Lakes and
another in the form of a ridge over the Southeast Coast. There is
also the potential for enhanced moisture from the remnants of
current Tropical Storm Cindy as it lifts north and eastward from the
Lower Mississippi Valley. An incoming cold front may help pull some
of the tropical moisture into at least parts of our area. This could
enhance the convection late Friday and especially Saturday. As a
warm sector continues to expand northward Friday, an area of
stronger ascent may clip our northern areas Friday afternoon and
evening. Height falls mainly centered to our north associated with
an approaching mid level trough and pre-frontal trough should assist
in convective development. The strongest part of this at this time
appears to be just to our north, which is where the severe
thunderstorm risk is centered. Another area to watch is convection
in the upper Ohio Valley, which some guidance suggests reaches our
area early Friday with some renewed development later in the day for
the southern half of the area. If cloud cover is less, sufficient
heating/instability combined with strong enough flow could result in
some gusty thunderstorms.

This system continues to amplify some into the Northeast Saturday,
with perhaps some short wave energy occurring out ahead of it. This
along with an incoming cold front (possibly merging with a pre-
frontal trough as it slows) should produce some convection. The
aforementioned short wave energy may be the remnant mid level
feature of once Tropical Storm Cindy. The timing of all of this in
addition to shear and instability parameters will determine how much
convection can be realized Friday night and especially Saturday. The
stronger convective potential for Saturday may shift just to our
south. We will continue with chance PoPs given some uncertainty in
convective coverage. As we get deeper into the warm sector Friday
into Saturday and ahead of a cold front, the humidity will be on the
rise as dew points get into the lower 70s for much of the area.
Temperatures though are not expected to be high enough for excessive
heat indices. The dew points are forecast to lower from north to
south during Saturday in the wake of the front.

For Sunday and Monday...An upper-level trough is forecast to amplify
across the East during this time frame. This may be accompanied by a
secondary cold front at the surface later Sunday, then it shifts
offshore Monday. A few showers/storms may occur Sunday mainly across
the Poconos and also our far southern zones. This isolated activity
may then expand elsewhere Sunday night as the secondary front
arrives, which carries over into Monday (low chance PoPs) as the
trough sharpens a bit. The presence of the upper-level trough and
accompanying cooling aloft will result in cooler surface
temperatures.

For Tuesday and Wednesday...The upper-level trough in place Tuesday
may shift east Wednesday, however surface high pressure is
anticipated to build into much of the East during this time frame.
This should result in a comfortable air mass, although it should be
moderating some Wednesday.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

tonight...Tstorms and strong northwest wind gusts 32-45kt KACY
KMIV now and then all done for the TAFS. showers etc end by
00z/22. VFR the rest of the night with patchy fog possible late
in the countryside with light wind becoming calm.

Tomorrow...VFR. Winds are expected to shift to southerly. There
is a chance that a sea breeze may develop tomorrow afternoon,
leading to a shift to southeasterly winds at the Coastal Plains
sites (primarily KACY and KMIV).

OUTLOOK...
Thursday night...VFR overall. Southwest winds 5 knots or less.

Friday and Saturday...Local MVFR conditions possible early Friday
due to low clouds and/or fog. Otherwise, possible times of local
MVFR/IFR conditions and some showers and thunderstorms.

Sunday and Monday...VFR overall.

&&

.MARINE...
Special Marine Warnings De and far s NJ waters til about 01z.
Otherwise...Winds and seas are expected to stay below SCA
criteria tonight and tomorrow.

OUTLOOK...
Thursday night...The conditions are expected to be below Small
Craft Advisory criteria.

Friday and Saturday...Small Craft Advisory conditions possible
Friday especially on the ocean zones, then conditions should be
below advisory criteria Saturday. Some showers and thunderstorms
should be around at times.

Sunday and Monday...The conditions are anticipated to be below Small
Craft Advisory criteria.

RIP CURRENTS...
A moderate risk for the formation of dangerous rip currents
continues through this evening due to an underlying southeasterly
swell with a long period (approximately 15 seconds). This swell
is expected to continue through tomorrow morning, so the
moderate risk for the formation of dangerous rip currents may
continue through mid day tomorrow.

&&

.TIDES/COASTAL FLOODING...
Very high astronomical tides are expected in association with the
new moon on Friday. That, combined with increasing southerly flow
tomorrow could result in minor coastal flooding with the Thursday
afternoon and evening high tide primarily for the Atlantic coastal
areas and the shores of the Delaware Bay. Minor coastal flooding may
continue with the Friday afternoon and evening high tide.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Gorse
Near Term...Johnson 7P
Short Term...Johnson
Long Term...Gorse
Aviation...Gorse/Johnson 7P
Marine...Gorse/Johnson 7P
Tides/Coastal Flooding...
Hazardous weather outlook, Jun 21, 3:24 PM EDT, 3 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
324 PM EDT Wed Jun 21 2017

MDZ008-012-015-019-020-NJZ001-007>010-015-017>019-PAZ054-055-060>062-
070-071-101>106-221930-
Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-
Hunterdon-Somerset-Mercer-Gloucester-Camden-Northwestern Burlington-
Carbon-Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
324 PM EDT Wed Jun 21 2017

This Hazardous Weather Outlook is for northeast Maryland, central
New Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001>003-NJZ012-013-016-020>023-027-221930-
New Castle-Kent-Inland Sussex-Middlesex-Western Monmouth-Salem-Ocean-
Cumberland-Atlantic-Cape May-Southeastern Burlington-
324 PM EDT Wed Jun 21 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, central New Jersey, northern New
Jersey and southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a chance for minor coastal flooding with the high tide
cycle on Thursday afternoon and evening. The threat for minor coastal
flooding may continue with the high tide cycle on Friday afternoon
and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-NJZ014-024>026-221930-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
324 PM EDT Wed Jun 21 2017

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

There is a moderate risk for the formation of dangerous rip currents.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The elevated risk for the development of dangerous rip currents may
continue through at least midday Thursday.

There is a chance for minor coastal flooding with the high tide
cycle on Thursday afternoon and evening. The threat for minor coastal
flooding may continue with the high tide cycle on Friday afternoon
and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-221930-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
324 PM EDT Wed Jun 21 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 21, 6:42 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
642 PM EDT WED JUN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND GST     LONG BEACH TWP          39.60N  74.21W
06/21/2017  M57 MPH          OCEAN              NJ   WEATHERFLOW

            LBI SURF

&&

EVENT NUMBER PHI1700815

LEAHY
Local storm report, Jun 21, 6:43 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
643 PM EDT WED JUN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     MARINE TSTM WIND LONG BEACH TWP          39.60N  74.21W
06/21/2017  M57 MPH          OCEAN              NJ   WEATHERFLOW

            LBI SURF

&&

EVENT NUMBER PHI1700816

LEAHY
Local storm report, Jun 21, 6:48 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
648 PM EDT WED JUN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     MAYFAIR                 40.03N  75.03W
06/21/2017                   PHILADELPHIA       PA   SOCIAL MEDIA

            TREES DOWN... TIME ESTIMATED

&&

EVENT NUMBER PHI1700817

LEAHY
Local storm report, Jun 21, 6:51 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
651 PM EDT WED JUN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     MARINE TSTM WIND BARNEGAT LIGHT          39.76N  74.10W
06/21/2017  M51 MPH          OCEAN              NJ   WEATHERFLOW

            BARNEGAT INLET

&&

EVENT NUMBER PHI1700818

LEAHY
Special weather statement, Jun 21, 7:05 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
705 PM EDT WED JUN 21 2017

NJZ023>025-212330-
Coastal Atlantic-Atlantic Coastal Cape May-Cape May-
705 PM EDT WED JUN 21 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ATLANTIC
AND CENTRAL CAPE MAY COUNTIES...

At 705 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Brigantine to near English Creek.
Movement was southeast at 35 mph.

Winds up to 50 mph and half inch hail are possible with these storms.

Locations impacted include...
Atlantic City, Ocean City, Cape May, Ventnor City, Brigantine,
Margate City, North Wildwood, Wildwood Crest, Sea Isle City, Avalon,
West Cape May, Longport, Stone Harbor, Cape May Court House, Scotch
Bonnet, Diamond Beach, Strathmere, Rio Grande, North Cape May and
West Wildwood.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3936 7442 3923 7463 3899 7479 3894 7486
      3893 7497 3895 7497 3908 7483 3915 7473
      3948 7437 3942 7441 3944 7437 3949 7436
      3946 7431
TIME...MOT...LOC 2305Z 292DEG 30KT 3938 7435 3940 7464

JRK
Local storm report, Jun 21, 7:10 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
710 PM EDT WED JUN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     POTTSTOWN               40.25N  75.64W
06/21/2017                   MONTGOMERY         PA   SOCIAL MEDIA

            TRESS AND POWERLINES DOWN WITH DAMAGE TO SOME HOMES...
            WINDS 70+MPH... TIME ESTIMATED

0403 PM     TSTM WND DMG     POTTSTOWN               40.25N  75.64W
06/21/2017                   MONTGOMERY         PA   TRAINED SPOTTER

            SEVERAL TREES AND WIRES DOWN

0412 PM     TSTM WND DMG     2 W GREEN LANE          40.34N  75.51W
06/21/2017                   MONTGOMERY         PA   TRAINED SPOTTER

            TRESS AND WIRES DOWN... TIME ESTIMATED

0414 PM     TSTM WND DMG     FRANCONIA               40.31N  75.36W
06/21/2017                   MONTGOMERY         PA   TRAINED SPOTTER

            TWO LARGE LIMBS DOWN... TIME ESTIMATED

0414 PM     TSTM WND DMG     UPPER PROVIDENCE TWP    40.16N  75.49W
06/21/2017                   MONTGOMERY         PA   TRAINED SPOTTER

            SEVERAL TREES AND WIRES BLOWN DOWN.

0426 PM     TSTM WND DMG     NORRISTOWN              40.12N  75.34W
06/21/2017                   MONTGOMERY         PA   SOCIAL MEDIA

            LARGE BRANCHES DOWN... TIME ESTIMATED

0432 PM     TSTM WND DMG     LOWER MERION TWP        40.03N  75.29W
06/21/2017                   MONTGOMERY         PA   TRAINED SPOTTER

            SEVERAL WINDS AND TREES BLOWN DOWN

0435 PM     TSTM WND DMG     RADNOR                  40.05N  75.36W
06/21/2017                   DELAWARE           PA   TRAINED SPOTTER

            NUMEROUS LARGE TREES DOWN... TIME ESTIMATED

0442 PM     TSTM WND DMG     WARMINSTER HEIGHTS      40.19N  75.08W
06/21/2017                   BUCKS              PA   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN

0445 PM     TSTM WND DMG     MAYFAIR                 40.03N  75.03W
06/21/2017                   PHILADELPHIA       PA   SOCIAL MEDIA

            TREES DOWN... TIME ESTIMATED

0450 PM     TSTM WND DMG     COLLINGSWOOD            39.92N  75.08W
06/21/2017                   CAMDEN             NJ   TRAINED SPOTTER

            LARGE BRANCH DOWN ON SOME WIRES... TIME ESTIMATED

0458 PM     TSTM WND DMG     SOUTH PHILADELPHIA      39.91N  75.21W
06/21/2017                   PHILADELPHIA       PA   TRAINED SPOTTER

            LARGE TREE DOWN... TIME ESTIMATED

0459 PM     TSTM WND DMG     DELANCO                 40.05N  74.95W
06/21/2017                   BURLINGTON         NJ   SOCIAL MEDIA

            SEVERAL TREES DOWN... TIME ESTIMATED

0500 PM     TSTM WND DMG     MOORESTOWN              39.97N  74.94W
06/21/2017                   BURLINGTON         NJ   SOCIAL MEDIA

            TREES AND WIRES DOWN... TIME ESTIMATED

0502 PM     TSTM WND DMG     MOUNT LAUREL            39.93N  74.89W
06/21/2017                   BURLINGTON         NJ   PUBLIC

            TREES DOWN ON MOUNT LAUREL RD... TIME ESTIMATED

0505 PM     TSTM WND DMG     DELRAN TWP              40.01N  74.95W
06/21/2017                   BURLINGTON         NJ   NWS EMPLOYEE

            SEVERAL LARGE TREE LIMBS DOWN... TIME ESTIMATED

0509 PM     TSTM WND GST     2 E MOUNT HOLLY WFO     40.01N  74.78W
06/21/2017  E50 MPH          BURLINGTON         NJ   NWS EMPLOYEE

            SMALL BRANCHES FELL... TIME ESTIMATED

0509 PM     TSTM WND DMG     EASTAMPTON TWP          40.00N  74.75W
06/21/2017                   BURLINGTON         NJ   NWS EMPLOYEE

            SEVERAL TRESS DOWN... TIME ESTIMATED

0511 PM     TSTM WND GST     SOUTH JERSEY AIRPORT    39.94N  74.84W
06/21/2017  M49 MPH          BURLINGTON         NJ   ASOS

0515 PM     TSTM WND DMG     E EASTAMPTON TWP        40.00N  74.75W
06/21/2017                   BURLINGTON         NJ   NWS EMPLOYEE

            LARGE TREE LIMBS DOWN AND FENCE DAMAGE

0520 PM     TSTM WND DMG     NORTH HANOVER TWP       40.08N  74.59W
06/21/2017                   BURLINGTON         NJ   SOCIAL MEDIA

            TOP HALF BLOWN OFF LARGE MAGNOLIA TREE. TIME ESTIMATED
            FROM RADAR.

0554 PM     TSTM WND DMG     POINT PLEASANT BEACH    40.09N  74.05W
06/21/2017                   OCEAN              NJ   BROADCAST MEDIA

            TREE FELL ON A CAR... TIME ESTIMATED

0610 PM     MARINE TSTM WIND BARNEGAT LIGHT          39.76N  74.10W
06/21/2017  M51 MPH          OCEAN              NJ   WEATHERFLOW

            BARNEGAT INLET

0613 PM     TSTM WND GST     LONG BEACH TWP          39.60N  74.21W
06/21/2017  M57 MPH          OCEAN              NJ   WEATHERFLOW

            LBI SURF

0613 PM     MARINE TSTM WIND LONG BEACH TWP          39.60N  74.21W
06/21/2017  M57 MPH          OCEAN              NJ   WEATHERFLOW

            LBI SURF

&&

EVENT NUMBER PHI1700795 PHI1700794 PHI1700796 PHI1700797 PHI1700801
PHI1700799 PHI1700803 PHI1700798 PHI1700810 PHI1700817 PHI1700806
PHI1700802 PHI1700814 PHI1700811 PHI1700812 PHI1700807 PHI1700805
PHI1700808 PHI1700800 PHI1700804 PHI1700809 PHI1700813 PHI1700818
PHI1700815 PHI1700816

LEAHY

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 4:21 PM EDTSpecial Weather StatementPHIHunterdon39 min
Jun 21, 4:28 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester47 min
Jun 21, 5:03 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester, Ocean42 min
Jun 21, 5:19 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean41 min
Jun 21, 5:36 PM EDTSpecial Marine WarningPHI84 min
Jun 21, 5:38 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Ocean37 min
Jun 21, 5:54 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean26 min
Jun 21, 6:03 PM EDTSpecial Marine WarningPHI42 min
Jun 21, 6:25 PM EDTSpecial Marine WarningPHI95 min
Jun 21, 6:27 PM EDTSpecial Weather StatementPHICumberland, Salem33 min
Jun 21, 6:31 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cumberland, Gloucester, Salem44 min
Jun 21, 6:52 PM EDTSpecial Marine WarningPHI53 min
Jun 21, 6:57 PM EDTSevere Thunderstorm WarningPHICumberland48 min
Jun 21, 7:05 PM EDTSpecial Weather StatementPHICape May25 min
Jun 21, 7:11 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland64 min
Jun 21, 7:56 PM EDTSpecial Marine WarningPHI94 min
Jun 21, 2:32 PM EDTSpecial Weather StatementPHICarbon43 min
Jun 21, 3:32 PM EDTSpecial Weather StatementPHICarbon, Northampton28 min
Jun 21, 3:51 PM EDTSpecial Weather StatementPHIMontgomery39 min
Jun 21, 4:02 PM EDTSevere Thunderstorm WarningPHIBucks, Chester, Montgomery43 min
Jun 21, 5:28 PM EDTSpecial Weather StatementPHIChester, Delaware32 min
Jun 21, 2:51 PM EDTSpecial Weather StatementPHITalbot39 min
Jun 21, 7:42 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's36 min

Nearby

Special Marine Warnings in New Jersey, 2017Every special marine warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.